MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; REVERSE 46MM HUMERAL LINER +2.5

EXACTECH, INC. EQUINOXE; REVERSE 46MM HUMERAL LINER +2.5
Model Number 320-46-03
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 06/08/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
Second revision to resolve metal allergy event was found while investigating (b)(4).K063569.Concomitant devices: 320-10-05, 2181104 - equinoxe reverse tray adapter plate tray +5; 320-15-05, 2197059 - eq rev locking screw; 320-20-00, 2218161 - eq reverse torque defining screw kit.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or the manufacturing process.The cause of the event and subsequent revision, is most likely is related to the patient¿s condition and this patient likely did not know of his allergy to metal allergy or did not report it to his surgeon.Section h11: the following sections have corrected information: (b5) describe event or problem: on (b)(6) 2011, this male patient underwent implantation of an exactech reverse total shoulder replacement.Approximately 6 months later, (b)(6)2012, the patient was revised to remove all shoulder devices containing metal to resolve a newly diagnosed metal allergy.The surgeon decided to temporarily implant devices to preserve the space and the patient¿s anatomy while the custom ceramic glenosphere implant is being manufactured.(d11) concomitant device(s): 320-10-05, 2181104 - equinoxe reverse tray adapter plate tray +5, 320-15-05, 2197059 - eq rev locking screw , 320-20-00, 2218161 - eq reverse torque defining screw kit.
 
Event or Problem Description
On (b)(6) 2011, this male patient underwent implantation of an exactech reverse total shoulder replacement.Approximately 6 months later, (b)(6)2012, the patient was revised to remove all shoulder devices containing metal to resolve a newly diagnosed metal allergy.The surgeon decided to temporarily implant devices to preserve the space and the patient¿s anatomy while the custom ceramic glenosphere implant is being manufactured.

Brand Name
EQUINOXE
Common Device Name
REVERSE 46MM HUMERAL LINER +2.5
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10559625
Report Number1038671-2020-00530
Device Sequence Number2627583
Product Code KWT
UDI-Device Identifier10885862086747
UDI-Public10885862086747
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/25/2016
Device Model Number320-46-03
Device Catalogue Number320-46-03
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/01/2020
Supplement Date Received by Manufacturer11/25/2020
Initial Report FDA Received Date09/21/2020
Supplement Report FDA Received Date12/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;